Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hello,

Sorry if this has been posted but I'm in a bit of a rush.

I have been using the moisturiser since i started the regimen, morning and night, and yes it does work, but when I apply it it leave a yellow colour sticky goo on my skin, this affect wears off after half an hour to and hour or so, but I was wondering if anyone has a specific way to apply it to prevent this?

I don't know if I'm wired but my skin on my face has light hairs, I think everyone has these, you cant see them on their own, but the moisturiser seems to get caught in them and really show them up, just a point haha.

All in all, my question really is that is there any specific way to apply it to ensure it doesn't make my face look greasy, which at the moment it does, and people comment on it, that, and the BP making me look like I have fake tan!

-Kyle

Share this post


Link to post
Share on other sites

I'm not really sure how to prevent it, but I've gotten comments at work, "Dude, are you tanning!?"

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×